Doctor insights on:
Yes, maybe: Anti-diarrheal drugs are helpful in chemotherapy induced diarrhea. However, need to be sure that the diarrhea is from chemotherapy and not infectious -- such as clostridium difficile toxin (cdt) induced diarrhea. Cdt pcr can detect. In that case the bodies natural reaction is to get rid of the toxin by voiding with diarrhea. That diarrhea needs antibiotics for a potentially prolonged time. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Supportive care: It is treated mainly supportively-i.e. You need to keep yourself hydrated obviously. You can try gatorade, or pedialyte for hydration. What kind of chemo? If no fever, no blood or mucuous in stool- after you discuss with your oncologist- anti diarrhea can be considered. If diarrhea persist for 3 days or more-iv hydration and perhaps antibiotics should be considered. Discuss with onc in detail. ...Read more
Can intake imodium for AC chemo side effect diarrhea ? Temp is normal.....First AC treatment was 4 days ago.....
My father in law is having diarrhea n constipation after chemo on Friday is it safe to take Tums he has cll?
Hethal cell carcinoma, weight loss, diarrhea and joint aching is it progressing to stage 2 hodgekins lyphoma, how can I prep for chemo with vitami/diet?
About chemotherapy drugs, how can we reduce the diarrhea
caused by them!?Is it safe to use lupramide for these patients, oe not?
Chemo and diarrhea: Some chemo can cause diarrhea or other GI problems. You need to make sure you hydrate yourself well- fluids-fluids-fluids. Gatorade or pedialite would be good. If you think about antidiarrhea- you need to make sure that it is not infectious diarrhea- no bloody stool, no mucuous, no fever. Discuss with your oncologist in detail. If diarrhea continues for 2 days or so, you may need IV fluids +/- abx. ...Read moreSee 2 more doctor answers
Medication : Check with your medical oncologist for advice and that these are the side effects of your chemotherapy. You can take over the counter medication. Immodium or kaopectate for diarrhea and or a low fiber diet. Topical ointments or suppositories for your hemmorhoids. Try annusol or tucks or preparation h. There are other meds and also prescription medications as well. ...Read moreSee 1 more doctor answer
Pancreatic tumor chemotherapy leaves me with much diarrhea. Lomotil has its limitations and am too sensitive to an opoid due to nausea. What Rx now?
Below: You need to discuss this problem with your Oncologist. They have your full medical and drug history ...Read more
3 chemo sessons so far and been in twice for fluids . What is causing this dehydration ? There's no vomitting or dirrhea .
I am undergoing chemotherapy. I was having diarreah. My bowel movements are now formed but i'm seeing whiteish stringy substances with my stool?
- Talk to a doctor live online for free
- Can gaviscon cause diarrhea?
- What are the causes of rotten egg burps and diarrhea?
- What causes bright yellow diarrhea?
- Ask a doctor a question free online
- What may cause yellow diarrhea and yellow bile in vomiting?
- Can you get diarrhea by drinking too much water?
- Constipation after diarrhea
- Talk to a urgent care specialist online for free